# SDR AALA20170203003

- Difficulty date: February 2, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 5,177 hours, 1,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 779031
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT AT 14WL MIDDLE RIGHT FAILED TEST. REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38-401. OPERATIONAL CHECK GOOD.
